Browse Title Index


 
Issue Title
 
Vol 31, No 1 (March 2008) A bifurcation result of Böhme-Marino type for quasilinear elliptic equations Abstract   FULL TEXT
Elisabetta Benincasa, Annamaria Canino
 
Vol 35, No 2 (June 2010) A Borsuk-type theorem for some classes of perturbed Fredholm maps Abstract   FULL TEXT
Pierluigi Benevieri, Alessandro Calamai
 
Vol 51, No 2 (June 2018) A class of De Giorgi type and local boundedness Abstract   PREVIEW   FULL TEXT
Duchao Liu, Jinghua Yao
 
Vol 51, No 1 (March 2018) A class of delay evolution hemivariational inequalities and optimal feedback controls Abstract   PREVIEW   FULL TEXT
Liang Lu, Zhenhai Liu, Jing Zhao
 
Vol 39, No 2 (June 2012) A class of positive linear operators and applications to nonlinear boundary value problems Abstract   FULL TEXT
Jeffrey R. L. Webb
 
Vol 24, No 2 (December 2004) A class of real cocycles over an irrational rotation for which Rokhlin cocycle extensions have Lebesgue component in the spectrum Abstract   FULL TEXT
Magdalena Wysokińska
 
Vol 5, No 2 (June 1995) A cohomology complex for manifolds with boundary Abstract   FULL TEXT
Kung Ching Chang, Jiaquan Liu
 
Vol 15, No 1 (March 2000) A coincidence theory involving Fredholm operators of nonnegative index Abstract   FULL TEXT
Dorota Gabor, Wojciech Kryszewski
 
Vol 44, No 2 (December 2014) A completion construction for continuous dynamical systems Abstract   FULL TEXT
José Manuel García Calcines, Luis Javier Hernández Paricio, María Teresa Rivas Rodríguez
 
Vol 2, No 1 (September 1993) A continuation approach to fourth order superlinear periodic boundary value problems Abstract   FULL TEXT
Jean Mawhin, Fabio Zanolin
 
Vol 3, No 1 (March 1994) A continuation approach to some forced superlinear Sturm-Liouville boundary value problems Abstract   FULL TEXT
Anna Capietto, M. Henrard, Jean Mawhin, Fabio Zanolin
 
Vol 52, No 2 (December 2018) A continuation lemma and the existence of periodic solutions of perturbed planar Hamiltonian systems with sub-quadratic potentials Abstract   PREVIEW   FULL TEXT
Zaihong Wang, Tiantian Ma
 
Vol 43, No 1 (March 2014) A criterion for bijectivity of mappings of Euclidean spaces Abstract   FULL TEXT
Albetã C. Mafra, Marcelo Tavares
 
Vol 43, No 1 (March 2014) A critical fractional Laplace equation in the resonant case Abstract   FULL TEXT
Raffaella Servadei
 
Vol 33, No 2 (June 2009) A decomposition formula for equivariant stable homotopy classes Abstract   FULL TEXT
Wacław Marzantowicz, Carlos Prieto
 
Vol 30, No 1 (September 2007) A deformation lemma with an application to a mean field equation Abstract   FULL TEXT
Marcello Lucia
 
Vol 22, No 1 (September 2003) A deformation theorem and some critical point results for non-differentiable functions Abstract   FULL TEXT
Salvatore A. Marano, Dumitru Motreanu
 
Vol 47, No 2 (June 2016) A degree theory for variational inequalities with sums of maximal monotone and (S$_+$) operators Abstract   PREVIEW   FULL TEXT
In-Sook Kim, Martin Väth
 
Vol 53, No 1 (March 2019) A diffusive logistic equation with U-shaped density dependent dispersal on the boundary Abstract   PREVIEW   FULL TEXT
Jerome Goddard II, Quinn Morris, Catherine Payne, Ratnasingham Shivaji
 
Vol 21, No 2 (June 2003) A direct topological definition of the Fuller index for local semiflows Abstract   FULL TEXT
Christian C. Fenske
 
Online First Articles A dual representation result for value functions in stochastic control of infinite dimensional groups Abstract   PREVIEW   FULL TEXT
Viorel Barbu, Mihai Sîrbu
 
Vol 15, No 1 (March 2000) A few properties of the Kobayashi distance and their applications Abstract   FULL TEXT
Jarosław Kapeluszny, Tadeusz Kuczumow
 
Vol 13, No 2 (June 1999) A fixed point index for equivariant maps Abstract   FULL TEXT
Davide L. Ferrario
 
Vol 17, No 1 (March 2001) A fixed point theorem for multivalued mappings with nonacyclic values Abstract   FULL TEXT
Dariusz Miklaszewski
 
Vol 33, No 1 (March 2009) A formula for the coincidence Reidemeister trace of selfmaps on bouquets of circles Abstract   FULL TEXT
P. Christopher Staecker
 
Vol 45, No 2 (June 2015) A fourth-order equation with critical growth: the effect of the domain topology Abstract   Full Text
Jessyca Lange Fereira Melo, Ederson Moreira dos Santos
 
Vol 46, No 1 (September 2015) A further generalization of midpoint convexity of multimaps towards common fixed point theorems and applications Abstract   Full Text
Irene Benedetti, Anna Martellotti
 
Vol 46, No 2 (December 2015) A General Class of Impulsive Evolution Equations Abstract   PREVIEW   FULL TEXT
JinRong Wang, Michal Feckan
 
Vol 41, No 1 (March 2013) A general degree for function triples Abstract   FULL TEXT
Martin Väth
 
Vol 2, No 2 (December 1993) A generalization of Fan-Browder's fixed point theorem and its applications Abstract   FULL TEXT
Ezio Marchi, Juan-Enrique Martínez-Legaz
 
Vol 41, No 1 (March 2013) A generalization of Nadler’s fixed point theorem and its application to nonconvex integral inclusions Abstract   FULL TEXT
Hemant Kumar Pathak, Naseer Shahzad
 
Vol 20, No 2 (December 2002) A generic property for the eigenfunctions of the Laplacian Abstract   FULL TEXT
Antônio Luiz Pereira, Marcone Corrêa Pereira
 
Vol 53, No 1 (March 2019) A generic result on Weyl tensor Abstract   PREVIEW   FULL TEXT
Anna Maria Micheletti, Angela Pistoia
 
Vol 15, No 2 (June 2000) A global bifurcation result for quasilinear elliptic equations in Orlicz-Sobolev spaces Abstract   FULL TEXT
Vy Khoi Le
 
Vol 54, No 1 (September 2019) A Global multiplicity result for a very singular critical nonlocal equation Abstract   PREVIEW   FULL TEXT
Jacques Giacomoni, Tuhina Mukherjee, Konijeti Sreenadh
 
Vol 51, No 2 (June 2018) A gradient flow generated by a nonlocal model of a neutral field in an unbounded domain Abstract   PREVIEW   FULL TEXT
Severino Horacio da Silva, Antônio Luiz Pereira
 
Vol 5, No 2 (June 1995) A Granas type approach to some continuation theorems and periodic boundary value problems with impulses Abstract   FULL TEXT
Radu Precup
 
Vol 10, No 1 (September 1997) A Hamiltonian system with an even term Abstract   FULL TEXT
Gregory S. Spradlin
 
Vol 41, No 2 (June 2013) A Hartman-Nagumo type condition for a class of contractible domains Abstract   FULL TEXT
Pablo Amster, Julián Haddad
 
Vol 46, No 2 (December 2015) A homotopical property of attractors Abstract   PREVIEW   Full text
Rafael Ortega, Jaime Jorge Sánchez-Gabites
 
Vol 48, No 2 (December 2016) A local existence theorem for a class of delay differential equations Abstract   PREVIEW   FULL TEXT
Ioan I. Vrabie
 
Vol 10, No 1 (September 1997) A Maslov-type index theory for symplectic paths Abstract   FULL TEXT
Yiming Long
 
Vol 4, No 2 (December 1994) A microlocal version of the Riemann-Hilbert correspondence Abstract   FULL TEXT
Emmanuel Andronikof
 
Vol 5, No 2 (June 1995) A minimax theorem of marginally upper/lower semicontinous functions Abstract   FULL TEXT
Rodney C. Bassanezi, Gabriele H. Greco
 
Vol 37, No 1 (March 2011) A modified Swift-Hohenberg equation Abstract   FULL TEXT
Maria B. Kania
 
Vol 25, No 1 (March 2005) A Morse index theorem for perturbed geodesics on semi-Riemannian manifolds Abstract   FULL TEXT
Monica Musso, Jacobo Pejsachowicz, Alessandro Portaluri
 
Vol 22, No 1 (September 2003) A multiplicity result for a degenerate elliptic equation with critical growth on noncontractible domains Abstract   FULL TEXT
Elisa Garagnani, Francesco Uguzzoni
 
Vol 31, No 1 (March 2008) A multiplicity result for a semilinear Maxwell type equation Abstract   FULL TEXT
Antonio Azzollini
 
Vol 7, No 2 (June 1996) A multiplicity result for the generalized Kadomtsev-Petviashvili equation Abstract   FULL TEXT
Zhi-Qiang Wang, Michael Willem
 
Vol 32, No 1 (September 2008) A natural family of factors for product $\mathbb{Z}^2$-actions Abstract   FULL TEXT
Artur Siemaszko
 
Vol 27, No 2 (June 2006) A new approach to Boundary value problems on the half line using weakly-strongly sequentially continuous maps Abstract   FULL TEXT
Ravi P. Agarwal, Donal O'Regan, Svatoslav Stanĕk
 
Vol 9, No 2 (June 1997) A new cohomology for the Morse theory of strongly indefinite functionals on Hilbert spaces Abstract   FULL TEXT
Alberto Abbondandolo
 
Vol 33, No 1 (March 2009) A new lower bound for the number of roots of maps between graphs Abstract   FULL TEXT
Xuezhi Zhao
 
Vol 21, No 1 (March 2003) A new Morse theory and strong resonance problems Abstract   FULL TEXT
Shujie Li
 
Vol 50, No 1 (September 2017) A noncommutative version of Farber's topological complexity Abstract   PREVIEW   FULL TEXT
Vladimir Manuilov
 
Vol 17, No 2 (June 2001) A nonlinear problem for age-structured population dynamics with spatial diffusion Abstract   FULL TEXT
Ousseynou Nakoulima, Abdennebi Omrane, Jean Velin
 
Vol 19, No 1 (March 2002) A nonstandard description of retarded functional differential equations Abstract   FULL TEXT
Thomas Elsken
 
Vol 4, No 2 (December 1994) A nonsymmetric asymptotically linear elliptic problem Abstract   FULL TEXT
Antonio Marino, Anna Maria Micheletti, Angela Pistoia
 
Vol 22, No 1 (September 2003) A note on additional properties of sign changing solutions to superlinear elliptic equations Abstract   FULL TEXT
Thomas Bartsch, Tobias Weth
 
Vol 14, No 2 (December 1999) A note on bounded solutions of second order differential equations at resonance Abstract   FULL TEXT
Wioletta Karpińska
 
Vol 50, No 2 (December 2017) A note on Conley index and some parabolic problems with locally large diffusion Abstract   PREVIEW   FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Vol 51, No 2 (June 2018) A note on dimensional entropy for amenable group actions Abstract   PREVIEW   FULL TEXT
Dou Dou, Ruifeng Zhang
 
Vol 52, No 1 (September 2018) A note on the $3$-D Navier-Stokes equations Abstract   PREVIEW   FULL TEXT
Jan W. Cholewa, Tomasz Dłotko
 
Vol 1, No 2 (June 1993) A note on the Cauchy problem for differential inclusions Abstract   FULL TEXT
Marlène Frigon, Andrzej Granas, Zine El-Abdin Guennoun
 
Vol 6, No 1 (September 1995) A note on the resonance set for a semilinear elliptic equations and an application to jumping nonlinearities Abstract   FULL TEXT
Anna Maria Micheletti, Angela Pistoia
 
Vol 6, No 2 (December 1995) A numerical solution to a free surface wave problem Abstract   FULL TEXT
A. Pawell, Ronald B. Guenther
 
Vol 38, No 2 (December 2011) A one dimensional problem related to the symmetry of minimisers for the Sobolev trace constant in a ball Abstract   FULL TEXT
Olaf Torné
 
Vol 20, No 2 (December 2002) A Palais-Smale approach to Sobolev subcritical operators Abstract   FULL TEXT
Huei-li Lin, Hwai-chiuan Wag, Tsung-fang Wu
 
Vol 4, No 2 (December 1994) A parabolic Littlewood-Paley inequality with applications to parabolic equations Abstract   FULL TEXT
N. V. Krylov
 
Vol 46, No 1 (September 2015) A partial positive solution to a conjecture of Ricceri Abstract   Full Text
Francisco Javier Garcia-Pacheco, Justin R. Hill
 
Online First Articles A periodic bifurcation problem depending on a random variable Abstract   PREVIEW   FULL TEXT
Mikhail I. Kamenskiĭ, Paolo Nistri, Paul Raynaud de Fitte
 
Vol 46, No 1 (September 2015) A predator-prey model of Holling-type II with state dependent impulsive effects Abstract   Full Text
Changming Ding, Zhongxin Zhang
 
Vol 34, No 1 (September 2009) A priori bounds via the relative Morse index of solutions of an elliptic system Abstract   FULL TEXT
Miguel Ramos
 
Vol 3, No 2 (June 1994) A priori estimates for the gradient of the solution to the system of viscoelasticity in several dimensions Abstract   FULL TEXT
Piotr Rybka
 
Vol 31, No 1 (March 2008) A proof of the continuation property of the Conley index over a phase space Abstract   FULL TEXT
Jacek Szybowski
 
Vol 19, No 2 (June 2002) A remark about homogeneous polynomial maps Abstract   FULL TEXT
Alexey A. Tret'yakov, Henryk Żołądek
 
Vol 24, No 2 (December 2004) A remark on minimal nodal solutions of an elliptic problem in a ball Abstract   FULL TEXT
Olaf Torné
 
Vol 15, No 1 (March 2000) A remark to the Schauder fixed point theorem Abstract   FULL TEXT
Valter Šeda
 
Vol 15, No 1 (March 2000) A result on the singular perturbation theory for differential inclusions in Banach spaces Abstract   FULL TEXT
Alessandra Andreini, Mikhail I. Kamenskiĭ, Paolo Nistri
 
Vol 44, No 1 (September 2014) A Scorza-Dragoni approach to Dirichlet problem with an upper-Carathéodory right-hand side Abstract   FULL TEXT
Martina Pavlačková
 
Vol 44, No 1 (September 2014) A second order differential inclusion with proximal normal cone in Banch spaces Abstract   FULL TEXT
Fatine Aliouane, Dalila Azzam-Laouir
 
Vol 8, No 2 (December 1996) A selection theorem for mappings with nonconvex nondecomposable values in $L_p$-spaces Abstract   FULL TEXT
Dušan Repovš, Pavel V. Semenov
 
Vol 13, No 2 (June 1999) A semilinear elliptic equation with convex and concave nonlinearities Abstract   FULL TEXT
Elliot Tonkes
 
Vol 24, No 2 (December 2004) A set-valued approach to hemivariational inequalities Abstract   FULL TEXT
Alexandru Kristály, Csaba Varga
 
Vol 26, No 1 (September 2005) A Sharkovskii-type theorem for minimally forced interval maps Abstract   FULL TEXT
Roberta Fabbri, Tobias Jäger, Russell Johnson, Gerhard Keller
 
Vol 15, No 1 (March 2000) A short proof of the converse to the contraction principle and some related results Abstract   FULL TEXT
Jacek Jachymski
 
Vol 20, No 1 (September 2002) A strongly nonlinear Neumann problem at resonance with restrictions on the nonlinearity just in one direction Abstract   FULL TEXT
Jean Mawhin, David Ruiz
 
Vol 5, No 2 (June 1995) A survey on renorming and set convergence Abstract   FULL TEXT
Jonathan M. Borwein, Jon D. Vanderwerff
 
Vol 22, No 1 (September 2003) A three critical points theorem and its applications to the ordinary Dirichlet problem Abstract   FULL TEXT
Diego Averna, Gabriele Bonanno
 
Online First Articles A three solution theorem for a singular differential equation with nonlinear boundary conditions Abstract   PREVIEW   FULL TEXT
Rajendran Dhanya, Ratnasingham Shivaji, Byungjae Son
 
Vol 15, No 2 (June 2000) A topological approach to superlinear indefinite boundary value problems Abstract   FULL TEXT
Duccio Papini, Fabio Zanolin
 
Vol 6, No 2 (December 1995) A topological shooting method and the existence of kinks of the extended Fisher-Kolmogorov equation Abstract   FULL TEXT
L. A. Peletier, W. C. Troy
 
Vol 47, No 2 (June 2016) A variable exponent diffusion problem of concave-convex nature Abstract   PREVIEW   FULL TEXT
Jorge García-Melián, J. D. Rossi, José C. Sabina de Lis
 
Vol 51, No 2 (June 2018) A version of Krasnosel'skiĭ's compression-expansion fixed point theorem in cones for discontinuous operators with applications Abstract   PREVIEW   FULL TEXT
Rubén Figueroa, Rodrigo López Pouso, Jorge Rodríguez-López
 
Vol 54, No 1 (September 2019) A weighted Trudinger-Moser type inequality and its applications to quasilinear elliptic problems with critical growth in the whole Euclidean space Abstract   PREVIEW   FULL TEXT
Francisco S. B. Albuquerque, Sami Aouaoui
 
Vol 33, No 2 (June 2009) Abelianized Obstruction for fixed points of fiber-preserving maps of Surface bundles Abstract   FULL TEXT
Daciberg L. Gonçalves, Dirceu Penteado, João Peres Vieira
 
Vol 53, No 2 (June 2019) About positive $W_{loc}^{1,\Phi}(\Omega)$-solutions to quasilinear elliptic problems with singular semilinear term Abstract   PREVIEW   FULL TEXT
Carlos Alberto Santos, José Valdo Gonçalves, Marcos Leandro Carvalho
 
Vol 40, No 2 (December 2012) Absolute retractivity of the common fixed points set of two multifunctions Abstract   FULL TEXT
Hojat Afshari, Shahram Rezapour, Naseer Shahzad
 
Vol 42, No 1 (September 2013) Abstract Cauchy problem for fractional functional differential equations Abstract   FULL TEXT
Yong Zhou, Feng Jiao, Josip Pečarić
 
Vol 31, No 2 (June 2008) Algorithms for nonlinear fractional partial differential equations: A selection of numerical methods Abstract   FULL TEXT
Shaher Momani, Zaid Odibat, Ishak Hashim
 
1 - 100 of 1318 Items 1 2 3 4 5 6 7 8 9 10 > >> 


Partnerzy platformy czasopism